View Single Post
Old 06-05-2005, 05:58 PM   #4
Machaon Machaon is offline
Senior Veteran
(male)
 
Machaon's Avatar
 
Join Date: Feb 2003
Location: Fort Laud
Posts: 3,958
Blog Entries: 22
Machaon HB UserMachaon HB UserMachaon HB UserMachaon HB UserMachaon HB UserMachaon HB UserMachaon HB UserMachaon HB UserMachaon HB UserMachaon HB UserMachaon HB User
Re: Extremely Rapid heartbeat -- I fear I have SVT

Quote:
Originally Posted by eNathan
I do not have any of those symptoms thankfully, this is why I sort of "assume" that I have SVT. Would most agree? Or is it still posible that I have VT -- just without any symptoms?
It's quite possible that, during your SVT tachycardia, you may get short burts of VT. When the heart is irritated and starts jumping around, like in a SVT, there are all kinds of different ways that the heart can misfire.

You are in a tachycardic state for 45 minutes, more or less. If this was VT, that means that your body would be deprived of sufficient blood for 45 minutes. I don't think that anyone could survive that long of a VT.

Quote:
One more question. I consume caffine, nocotine, and sometimes m4rijuana. I am not a regular user of these drugs (well, maybe on the caffine). I know that caffine "Trigger" a rapid heartbeat, but what about the other two drugs? Are they "known" to trigger it?

--Thanks alot!
I am on heart medicines for my tachycardia. I have found out that there are many irritants that can force my heart back into a tachycardia like SVT.

I don't know if MJ can cause SVT. Caffeine can cause the heart to misfire.

One way to find out if MJ or caffeine or nicotine is one of the causes for your SVT, is to stay away from these for a week or so, and see if your SVT goes away.

If your source of nicotine is smoking, then that could be a major irritant for your heart. Cigarette smoke contains many irritating chemicals, any one of which could cause a heart to misfire.

Last edited by Machaon; 06-09-2005 at 11:57 AM.